# SDR AALA202408095385

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 31,023 hours, 3,669 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST AREA DOOR WILL NOT OPEN FROM INSIDE.SUSPECT DOOR HANDLE SLIPPAGE.MAINTENANCE ADJUSTED OVERHEAD FLIGHT CREW REST DOOR LATCH IAW DMC-B787-A-25-50-22-00A-271A-A.
